×

zbMATH — the first resource for mathematics

Stability of families of quasipolynomials of neutral type. (English. Russian original) Zbl 0796.93061
Autom. Remote Control 54, No. 1, Pt. 2, 85-99 (1993); translation from Avtom. Telemekh. 1993, No. 1, 92-107 (1993).
Summary: This article investigates the stability of indefinite systems of difference and differential-difference equations of neutral type. Conditions are given for negativity of the real parts of the roots of quasipolynomials in families specified by convex polyhedra in the coefficient space.

MSC:
93C30 Control/observation systems governed by functional relations other than differential equations (such as hybrid and switching systems)
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
PDF BibTeX XML Cite